# SDR AALA2018122769019

- Difficulty date: December 24, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 53,810 hours, 22,271 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Failed
- Location: Exterior Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE L2 DOOR HANDLE ON THE EXTERIOR,  UNLOCKED AFTER TAKEOFF.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE. LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE L2 DOOR EXTERIOR DOOR HANDLE SHAFT ASSEMBLY IAW AMM 52-13-11. OPS CHECKED GOOD.
